# SDR AALA202503269186

- Difficulty date: March 14, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND NACELLE STRUCTURE UPPER FRAME AT FRONT ACCESS DOOR 434CL FOUND GOUGE MARK INSIDE AREA. PERFORMED BLEND OUT 1EA GOUGE AT LEFT HAND NACELLE STRUCTURE UPPER FRAME AT FRONT ACCESS DOOR 434CL INSIDE AREA. PERB777-300 SRM54-53-71-1A-2.
